EconPapers    
Economics at your fingertips  
 

Global stability analysis for delayed virus infection model with general incidence rate and humoral immunity

Tianlei Wang, Zhixing Hu, Fucheng Liao and Wanbiao Ma

Mathematics and Computers in Simulation (MATCOM), 2013, vol. 89, issue C, 13-22

Abstract: In this paper, we investigate the dynamical behavior of a virus infection model with general incidence rate and humoral immunity. By using suitable Lyapunov functional and the LaSalle's invariance principle, we establish the global stability of the three equilibria. The uninfected equilibrium E0 is globally asymptotically stable if R0≤1, the infected equilibrium without immunity E1 is globally asymptotically stable if R1≤1 and R0>1, the infected equilibrium with humoral immunity E2 is globally asymptotically stable if R1>1. We check our theorems with numerical simulation in the end.

Keywords: General incidence rate; Humoral immunity; Delay; Global stability; Lyapunov functional (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475413000451
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:89:y:2013:i:c:p:13-22

DOI: 10.1016/j.matcom.2013.03.004

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:89:y:2013:i:c:p:13-22